| Model Number |
HS-002 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Return of the device was requested, but the reporter confirmed that the device is not available for return.
Event or Problem Description
A distributor of infutronix reported a complaint on behalf of a patient: "the patient was getting up when the tubing hooked on something as the tubing broke off at the iv bag and broke the plastic connector while receiving therapy." event occured durig infusion.Medication being infused was unknown.No patient injury.The contract manufacturer of the affected device is podo xingda (b)(6) medical co.Ltd.